# SDR QXEA2018051400177

- Difficulty date: May 11, 2018
- Submitted: May 14, 2018
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 40,140 hours, 42,036 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lamp
- Condition: Inoperative
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

LANDING GEAR INDICATOR DID NOT ILLUMINATE AFTER LOWERING THE MLG FOR LANDING.  EXECUTED MISSED APPROACH,  WHILE GEAR WAS VERIFIED AFTER EXECUTING E & A CHECKLIST.  LANDING UNEVENTFUL.  REMOVED FROM SERVICE.  REPLACED THE LAMP IAW AMM 32-31-01-960-801, OPS CHECKED GOOD, NO OTHER DEFECTS NOTED. RETURNED TO SERVICE.
